Asymptotic behaviour of solutions of linear differential equations with delay

Tom 58 / 1993

Josef Diblík Annales Polonici Mathematici 58 (1993), 131-137 DOI: 10.4064/ap-58-2-131-137

Streszczenie

Inequalities for some positive solutions of the linear differential equation with delay ẋ(t) = -c(t)x(t-τ) are obtained. A connection with an auxiliary functional nondifferential equation is used.

Autorzy

  • Josef Diblík

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek